Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS Boston/Norton, MA

July 1, 2020Hampden County, Massachusetts; Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 1, 2020, 7:03 PM EDT for Hampden County, Massachusetts; Northeastern Connecticut Planning Region, Connecticut. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2020, 7:03 PM EDT (23:03 UTC)
Expired
Jul 1, 2020, 7:34 PM EDT
In force
31 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Northeastern Connecticut Planning Region, CT, Hampden County, MA

The radar

The Boston radar (KBOX), 94 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WUUS51 KBOX 012303
SVRBOX
CTC013-015-MAC013-012345-
/O.NEW.KBOX.SV.W.0045.200701T2303Z-200701T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
703 PM EDT Wed Jul 1 2020

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Windham County in northern Connecticut...
  Northeastern Tolland County in northern Connecticut...
  Southeastern Hampden County in western Massachusetts...

* Until 745 PM EDT.

* At 702 PM EDT, a severe thunderstorm was located over Wales, or 14
  miles east of Springfield, moving south at 10 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible.

* Locations impacted include...
  Ellington, Tolland, Stafford, Monson, Willington, Ashford,
  Brimfield, Holland, Wales, Eastford and Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4211 7232 4210 7216 4190 7213 4192 7240
TIME...MOT...LOC 2302Z 001DEG 9KT 4207 7226 

HAIL...1.00IN
WIND...<50MPH
 
$$

KJC
1 follow-up statement
504 
WWUS51 KBOX 012334
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
734 PM EDT Wed Jul 1 2020

CTC013-015-MAC013-012343-
/O.CAN.KBOX.SV.W.0045.000000T0000Z-200701T2345Z/
Windham CT-Tolland CT-Hampden MA-
734 PM EDT Wed Jul 1 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINDHAM...
NORTHEASTERN TOLLAND AND SOUTHEASTERN HAMPDEN COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4211 7232 4210 7216 4190 7213 4192 7240
TIME...MOT...LOC 2330Z 001DEG 9KT 4199 7226 

$$

KJC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:58 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 1, 6:58 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
658 PM EDT Wed Jul 1 2020

.SYNOPSIS...
Scattered showers and thunderstorms with locally torrential
rainfall will wind down later this evening. Warmer and drier
weather is on tap for Thursday, but a few spot showers &
thunderstorms are possible Thursday afternoon and early evening.
A backdoor cold front will bring scattered showers and a few
thunderstorms on Friday with the main focus across interior southern
New England. Cooler than normal weather follows on Saturday, July
4th across eastern New England along with an abundance of clouds and
perhaps a few morning showers. Summer-like warmth will return early
next week with a few chances for showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

7 pm update...

The heavier showers and thunderstorms have diminished over much
of the region in the last hour or so. The exception is in
Worcester county and surrounding areas where convergence in the
center of the circulation is helping to provide more lift to
take advantage of the ~1000 to 1500 J/kg of remaining sfc based
CAPE. The main concern with today's convection continued to be
very localized downpours, but storms have remained transient
enough to preclude any big flooding issues. Activity will
continue to diminish over the next several hours.

Previous Discussion...

* Scattered showers & t-storms with localized heavy rainfall/street
  flooding into this evening before gradually diminishing

Closed upper level low/cold pool aloft coupled with diurnal heating
has resulted in 1500 to 2000 J/KG Cape. This has resulted in the
development of scattered showers & thunderstorms this afternoon. The
activity was hit or miss, but appears to be one area of enhancement
on a weak surface/sea breeze boundary across RI/SE MA. There appears
to be another main area that is being aided by terrain along the
east slopes of the Berks.

The main concern will continue to be the potential for a few of the
stronger storms to produce torrential rainfall/localized street
flooding, given slow movement with very weak wind fields aloft.
While the main threat will be localized street flooding, we can not
rule out a few hail reports given cold temperatures aloft.
Modest 0-3 KM lapse rates could yield some localized gusty winds
too.

This activity should begin to wind down and start to push south by
mid evening and pretty much be over by midnight. This a result of
the loss of daytime heating and the shortwave also shifting south of
our region.

The rest of the overnight hours should feature dry weather with low
temps dropping into the lower to middle 60s by daybreak. Partial
clearing may also result in patchy ground fog, especially in areas
that received a fair amount of rainfall the last few days.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Thursday...

The upper level low that has plagued our region with unsettled
weather the last several days finally moves east of the region. The
result will be a drier and warmer day than what we have experienced
recently. High temps should top out mainly in the 80s, but not
out of the question a few areas across the lower CT River
Valley.

While it will be a drier day, shortwave energy will still be close
enough to our region to generate some diurnal instability. The
result will be a few showers and perhaps a t-storm or two. However,
some subsidence behind the closed low, lack of low level forcing,
and a lot of mid level dry air will limit areal coverage & duration
compared to the last several days. Most locations will probably
remain dry.

Thursday night...

Any isolated shower/t-storm threat will diminish early Thursday
evening. Otherwise, dry weather is expected with low temps by
daybreak mainly in the middle to upper 60s, but parts of the lower
CT Valley may only drop to around 70.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights...

* Cold front on Friday will bring scattered showers and a few t-
  storms, mainly across interior MA & CT

* Drier but cooler than average on Saturday/July 4th in eastern MA &
  RI. May see some showers early along the coast.

* Warmer temps and scattered rain and thunderstorm chances return
  Sunday into early next week

Details...

Late week into next weekend the upper low sits well to our
southeast, but southern New England remains under Northwest flow on
the east side of a sprawling Midwestern ridge. A few disturbances
will rotate through during the extended forecast period, but not
expecting a repeat of the nearly identical widespread stormy days
we've seen as of late. On Friday the first disturbance drops
through, while at the surface a cold front moves in from the
northeast. This will not only bring cooler temperatures, but help to
kick off an area of showers and thunderstorms. Instability for
convection should be limited to far western MA/CT, and generally the
best showers/thunderstorm chances will be in the interior.
Highs are coolest in eastern MA (70s) thanks to northeast
flow...warmest in the CT valley (80s).

For the weekend, Saturday/July 4th looks cooler but mainly dry,
while Sunday is warmer with a renewed chance of rain. Saturday
easterly onshore flow around a maritime high will direct cooler air
into eastern MA (mid to upper 70s) while interior locations of
western MA/CT may reach 80. Cloudcover across much of eastern MA
into RI won't help with warming things up either. Sunday another
shortwave moves through northern New England bringing a shot of
showers and thunderstorms mainly to our north where the better
forcing lies, but a few showers could move into northern MA and
confidence in the placement of the rain is low at this point. At the
same time flow turns southernly bringing rebounding temperatures,
back into the mid to upper 80s.

For early next week northwest flow continues which keeps
temperatures warm...highs in the  mid to upper 80s. A few
disturbances will move through the flow bringing shots of rain
showers but confidence on the timing of these rain and thunderstorm
chances is low. In short a summer-like pattern continues.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

00Z Update...

Tonight: Moderate confidence.

Scattered showers and thunderstorms will impact the region into
mid evening. A few of the strongest storms will contain brief
torrential rainfall and perhaps hail/gusty winds. This activity
should diminish by mid-late evening with the loss of daytime
heating.

Outside of the scattered showers & t-storms, mainly VFR
conditions expected. However, some MVFR-IFR conditions may
develop overnight across eastern MA/RI.

Thursday: High confidence.

Any leftover low clouds and fog patches will dissipate Thu
morning. Otherwise, mainly VFR conditions expected. A few
showers/t-storms are possible Thu afternoon into early evening,
but areal coverage/duration should be rather limited compared to
the last few days. Light W component to the wind, but some sea
breezes along portions of the coast.

Thursday night: High confidence. Mainly VFR conditions
anticipated, but some lower cigs/vsbys may work into
north/northeast MA toward daybreak.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Friday through Monday/...

Friday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA, slight chance TSRA.

Friday Night: Mainly VFR, with local IFR possible. Chance SHRA.

Independence Day: Mainly VFR, with local MVFR possible.

Saturday Night: VFR.

Sunday through Sunday Night: VFR. Slight chance SHRA, isolated
TSRA.

Monday: VFR. Chance SHRA, slight chance TSRA.

&&

.MARINE...
Tonight through Thursday night...High Confidence.

Will continue marginal SCA headlines for 5 foot swell across our
eastern outer-waters through 00z, but they should diminish just
below that by late evening. Otherwise, winds/seas will remain SCA
thresholds through Thu night. Main concern for mariners will be a
few strong t-storms near the south coastal waters early this
evening. The other concern will be late night into mid morning fog
potential, which will reduce vsbys at times.

Outlook /Friday through Monday/...

Friday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

Independence Day: Winds less than 25 kt. Seas locally
approaching 5 ft. Slight chance of rain showers.

Saturday Night: Winds less than 25 kt. Slight chance of rain
showers.

Sunday: Winds less than 25 kt. Slight chance of rain showers,
isolated thunderstorms.

Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, slight chance of thunderstorms.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ250-
     254.

&&

SYNOPSIS...Frank/BW
NEAR TERM...Frank/BW
SHORT TERM...Frank
LONG TERM...BW
AVIATION...Frank/BW
MARINE...Frank/BW
Hazardous weather outlook, Jul 1, 4:22 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 PM EDT Wed Jul 1 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-022030-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 PM EDT Wed Jul 1 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-022030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 PM EDT Wed Jul 1 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 1, 4:27 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
427 PM EDT Wed Jul 1 2020

MAZ005-012-012115-
Southern Worcester MA-Central Middlesex County MA-
427 PM EDT Wed Jul 1 2020

...STRONG THUNDERSTORM OVER SOUTHEAST WORCESTER COUNTY...

At 427 PM EDT, Doppler radar was tracking a strong thunderstorm over
Upton, or near Milford. This storm was nearly stationary.

Penny size hail will accompany this storm.

Locations impacted include...
Milford, Grafton, Northbridge, Hopkinton, Upton, Hopedale and Mendon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches.

&&

LAT...LON 4218 7168 4223 7163 4221 7150 4209 7157
TIME...MOT...LOC 2027Z 298DEG 3KT 4219 7162

KJC
Special weather statement, Jul 1, 4:51 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
451 PM EDT Wed Jul 1 2020

MAZ003-004-012130-
Eastern Franklin MA-Northern Worcester MA-
451 PM EDT Wed Jul 1 2020

...STRONG THUNDERSTORM OVER NORTHERN WORCESTER COUNTY...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm over
Royalston, or near Orange, moving south at 15 mph.

Penny size hail will accompany this storm.

Locations impacted include...
Orange, Athol, Templeton, Phillipston, Royalston, Petersham, New
Salem and Warwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4253 7209 4252 7235 4272 7229 4272 7217
TIME...MOT...LOC 2049Z 000DEG 13KT 4268 7223

KJC
Special weather statement, Jul 1, 4:55 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
455 PM EDT Wed Jul 1 2020

CTZ002-012145-
Hartford CT-
455 PM EDT Wed Jul 1 2020

...STRONG THUNDERSTORM OVER WESTERN HARTFORD COUNTY...

At 454 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burlington, or near Bristol, moving south at 10 mph.

Pea size hail and torrential downpours will accompany this storm.

Locations impacted include...
Bristol, Southington, Farmington, Berlin, Avon, Plainville and
Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4178 7289 4155 7282 4157 7283 4157 7285
      4155 7285 4155 7287 4156 7288 4156 7295
      4163 7293 4164 7294 4164 7299 4179 7301
TIME...MOT...LOC 2054Z 004DEG 10KT 4173 7299

KJC
Special weather statement, Jul 1, 5:07 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
507 PM EDT Wed Jul 1 2020

MAZ004-012-012145-
Southern Worcester MA-Northern Worcester MA-
507 PM EDT Wed Jul 1 2020

...STRONG THUNDERSTORM OVER WORCESTER COUNTY...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rutland, or 9 miles northwest of Worcester, moving south at 15 mph.

Penny size hail and torrential downpours will accompany this storm.

Locations impacted include...
Worcester, Holden, Auburn, Millbury, Spencer, Leicester, Rutland,
Paxton, North Brookfield, Princeton, East Brookfield and Oakham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4243 7199 4242 7188 4219 7180 4221 7207
TIME...MOT...LOC 2107Z 001DEG 11KT 4236 7194

KJC
Special weather statement, Jul 1, 5:47 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
547 PM EDT Wed Jul 1 2020

MAZ003-004-010-012230-
Eastern Franklin MA-Northern Worcester MA-Eastern Hampshire MA-
547 PM EDT Wed Jul 1 2020

...STRONG THUNDERSTORM OVER EASTERN FRANKLIN COUNTY...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wendell, or near Orange, moving south at 15 mph.

Pea size hail and torrential downpours will accompany this storm.

Locations impacted include...
Amherst, Orange, Belchertown, Athol, Ware, Montague, Hardwick,
Leverett, Erving, Shutesbury, Pelham, Petersham, New Salem, Wendell
and Warwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4262 7245 4262 7225 4234 7224 4233 7250
TIME...MOT...LOC 2146Z 002DEG 13KT 4256 7238

KJC
Special weather statement, Jul 1, 6:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
656 PM EDT Wed Jul 1 2020

CTZ003-004-012345-
Tolland CT-Windham CT-
656 PM EDT Wed Jul 1 2020

...THUNDERSTORM WITH TORRENTIAL RAINFALL ...

At 655 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, moving south at 10 mph.

Pea size hail and torrential downpours will accompany this storm.

Locations impacted include...
Mansfield, Windham, Willimantic, Tolland, Coventry, Hebron,
Willington, Columbia, Ashford and Andover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4166 7237 4185 7234 4186 7217 4167 7215
      4167 7218 4171 7224 4169 7227 4167 7227
      4166 7229
TIME...MOT...LOC 2255Z 001DEG 10KT 4181 7227

KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:19 AM EDTSmall Craft AdvisoryBOX19 hr
Jul 1, 2:36 PM EDTSpecial Weather StatementBOXPlymouth39 min
Jul 1, 2:57 PM EDTSpecial Weather StatementBOXPlymouth48 min
Jul 1, 3:35 PM EDTSpecial Weather StatementBOXNorfolk40 min
Jul 1, 3:44 PM EDTSpecial Weather StatementBOXPlymouth46 min
Jul 1, 4:20 PM EDTSpecial Weather StatementBOXBristol40 min
Jul 1, 4:51 PM EDTSpecial Weather StatementBOXFranklin39 min
Jul 1, 5:07 PM EDTSpecial Weather StatementBOXWorcester38 min
Jul 1, 5:47 PM EDTSpecial Weather StatementBOXFranklin43 min
Jul 1, 2:45 PM EDTSpecial Weather StatementBOX45 min
Jul 1, 3:59 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region46 min
Jul 1, 4:55 PM EDTSpecial Weather StatementBOX50 min
Jul 1, 6:56 PM EDTSpecial Weather StatementBOX49 min
Jul 1, 7:10 PM EDTSpecial Weather StatementBOX50 min
Jul 1, 7:40 PM EDTAreal Flood WarningBOXNortheastern Connecticut Planning Region2 hr

Nearby

Severe Thunderstorm Warnings in Connecticut, 2020Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.